Science China Mathematics

, Volume 57, Issue 2, pp 315–331

Decompositions of non-homogeneous Herz-type Besov and Triebel-Lizorkin spaces

Articles

DOI: 10.1007/s11425-013-4680-3

Cite this article as:
Xu, J. Sci. China Math. (2014) 57: 315. doi:10.1007/s11425-013-4680-3
  • 97 Downloads

Abstract

Decompositions of non-homogeneous Herz-type Besov and Triebel-Lizorkin spaces by atoms, molecules and wavelets are given. These results generalize the corresponding results for classical Besov and Triebel-Lizorkin spaces.

Keywords

Herz space Besov space Triebel-Lizorkin space maximal operator atom molecule wavelet 

MSC(2010)

46E30 42B25 

Copyright information

© Science China Press and Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  1. 1.Department of MathematicsHainan Normal UniversityHaikouChina

Personalised recommendations